# SDR 9616749301

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LONGERON 23L TIE FITTING AT FS 1200.  REPLACED FITTING (P/N 3913208-509) PER SRM 51-01 ITEM C PG 1.
